EconPapers    
Economics at your fingertips  
 

Equilibrium Growth and Nonlinear Dynamics in Continuous‐Time Models

Kazuo Nishimura

The Japanese Economic Review, 2001, vol. 52, issue 1, 1-19

Abstract: Building on recent work on equilibrium growth models with externality, I re‐examine earlier results from multi‐sector growth models in the continuous‐time framework, and study the structural relationship between technology and local dynamics. It is shown that it is very easy to construct large classes of economies that exhibit Hopf bifurcations or indeterminacy with constant returns to scale in multi‐sector frameworks. JEL Classification Numbers: C41, E32, O41.

Date: 2001
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
https://doi.org/10.1111/1468-5876.00176

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jecrev:v:52:y:2001:i:1:p:1-19

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1352-4739

Access Statistics for this article

The Japanese Economic Review is currently edited by Akira Okada

More articles in The Japanese Economic Review from Japanese Economic Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-04-02
Handle: RePEc:bla:jecrev:v:52:y:2001:i:1:p:1-19